# SDR IXXA20241107004

- Difficulty date: November 7, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 92,959 hours, 25,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33306
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LOWER AFT CORNOR STA 335 JUST ABOVE STRINGER 20R LOWER FASTERNER HOLE HAS CRACK INDICATION IN SKIN ONLY.
